Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The normalized Laplacian Estrada index of a graph

Language

English

Abstract

In this paper, we define and investigate the normalized Laplacian Estrada index of a graph. Some bounds for the normalized Laplacian Estrada index of a graph in term of its vertex number, maximum (or minimum) degree are obtained, some inequalities between the normalized Laplacian Estrada and the normalized Laplacian energy are also obtained.

Keywords

Bound, Graph, Normalized laplacian estrada index

Publication Date

2014

Source Publication Title

Filomat

Volume

28

Issue

2

Start Page

365

End Page

371

Publisher

University of Nis

DOI

10.2298/FIL1402365L

Link to Publisher's Edition

http://dx.doi.org/10.2298/FIL1402365L

ISSN (print)

03545180

This document is currently not available here.

Share

COinS